# SDR CA071114008

- Difficulty date: November 2, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 525
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE EMERGENCY BRAKE HAD TO BE USED UPON LANDING AS IT WAS DISCOVERED THAT THE ANTI-SKID WIRING HARNESS HAD A SMALL AMOUNT OF SLACK BETWEEN THE TRAILING LINK AND THE TRUNNION. THIS ALLOWED IT TO RUB AGAINST THE TIRE, WEARING OFF THE COATING AND UPON LANDING ON A WET SURFACE CAUSED SHORTING. (TC NR 20071114008)
